Journal of Differential Geometry

Three-manifolds with positive Ricci curvature

Richard S. Hamilton

Full-text: Open access

Article information

J. Differential Geom., Volume 17, Number 2 (1982), 255-306.

First available in Project Euclid: 25 June 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)
Secondary: 35K55: Nonlinear parabolic equations 58G30


Hamilton, Richard S. Three-manifolds with positive Ricci curvature. J. Differential Geom. 17 (1982), no. 2, 255--306. doi:10.4310/jdg/1214436922.

Export citation


  • [1] J. P. Bourguignon, Ricci curvature and Einstein metrics, Lecture Notes in Math., Vol. 838, Springer, Berlin, p. 298.
  • [2] J. Cheeger and D. Ebin, Comparison theorems in Riemannian geometry, North-Holland, Amsterdam, 1975, p. 174.
  • [3] J. Eells and J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964) 109-160.
  • [4] R. S. Hamilton, Harmonic maps of manifolds with boundary, Lecture Notes in Math., Vol. 471, Springer, Berlin, 1975, p. 168.
  • [5] R. S. Hamilton, The inverse function theorem of Nash and Moser (new version), preprint, Cornell University, p. 294.
  • [6] J. A. Wolf, Spaces of constant curvature, McGraw-Hill, New York, 1967, p. 408.